International Journal of Pure and Applied Mathematical Sciences (IJPAMS)

 

 

Volume 8, Number 1  (2015)

 

 

Contents

 

Hyper Zagreb Indices of Product of Graphs

pp. 1-14

S. Nagarajan, K. Pattabiraman, M. Chandrasekharan,

 

Decomposition of hyperset

pp. 15–20

Goutam Chowdhury

 

Existence of mild solutions for neutral stochastic integro-differential equations with nonlocal conditions

pp. 21-30

Lijun Pan

 

“Various reflexivities in locally convex spaces”

pp. 31-36

ATARSINGH MEENA and G. C. DUBEY

 

Number Of Level Crossings Of Random Algebraic Polynomials

pp. 37-43

A.K. Mansingh and 2Dr.P.K.Mishra

 

On the Properties for Fibonacci and Lucas Sequence

pp. 45-50

Mitharam Rawat, Kiran Sisodiya , Sandeep Tiwari

 

General Study in Topology for some reults on the order of element of coset topology
pp.51-54
Duraphe Sushma
 

Bloch Multipliers

pp. 55-60

S. Nagendra ,Prof. E. Keshava Reddy

 

Extinction For A Class of P-Laplacian Evolution Equations With Nonlinear Sources

pp. 61-67

XiaoPing Wang  ZeJian Cui

 

Numerical Solution Of Fuzzy Differential Equations By The Runge-Kutta Verner Method And The Dependency Problem
pp. 69-81
K. Kanagarajan, S. Muthukumar and S. Indrakumar

Improved Ratio Estimator Using Hodges-Lehmann In Ranked Set Sampling
pp. 83-86
S. Maqbool and Shakeel Javaid

Totally Regular Property of The Composition of Two Fuzzy Graphs
pp. 87-100
K. Radha and M.Vijaya

 

[UP]

 

 

© All rights are reserved with Research India Publications                             Home  Journals  Contact